Format

Send to:

Choose Destination
See comment in PubMed Commons below
Pediatr Blood Cancer. 2009 Jul;53(1):103-5. doi: 10.1002/pbc.21896.

False-photosensitivity and transient hemiparesis following high-dose intravenous and intrathecal methotrexate for treatment of acute lymphoblastic leukemia.

Author information

  • 1Division of Pediatric Oncology, Sidney Kimmel Comprehensive Cancer Center at Johns Hopkins, Baltimore, Maryland, USA.

Abstract

We describe a patient who was treated with high-dose intravenous and intrathecal methotrexate for acute lymphoblastic leukemia, and who manifested a false photosensitivity reaction with no prior evidence of sun exposure. This patient later experienced delayed transient hemiparesis following methotrexate administration, although without long-term sequelae. The etiology of these events is obscure, but suggestive of a vasculitic or immune-mediated reaction to methotrexate.

Copyright 2009 Wiley-Liss, Inc.

PMID:
19326416
[PubMed - indexed for MEDLINE]
PMCID:
PMC3073488
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for John Wiley & Sons, Inc. Icon for PubMed Central
    Loading ...
    Write to the Help Desk